# SDR 0104999922

- Difficulty date: July 19, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an MCK in ATL, a .8" crack was found while accomplishing inspection of the lower aft corner of the forward cargo door doorjamb. This EA. 99-181281 provides repair of area. Material .050" 2014-t6 and .090" 2014-t6.
